# SDR SWAA2025042321202

- Difficulty date: April 2, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 69,365 hours, 36,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INNER CHORD UPPER SURFACE; STA 687-727; RBL65 WL208. <[01] REMOVED AND REPLACED INNER CREASE BEAM CHORD BS 675-732 RBL 65 WL 208 P/N 144A5910U10 LOT 1601385-1 I.A.W SRM 51-40-02-0G-0 AND DWG 144A5900; [02] REMOVED AND REPLACED INNER CREASE BEAM CHORD BS 675-732 RBL 65 WL 208 P/N 144A5910U10 LOT 1601385-1 I.A.W SRM 51-40-02-0G-0 AND DWG 144A5900.; [03] VERIFIED CORRECTIVE ACTION 2.
